# SDR 99FDEA00227

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504FE
- Make and model: Boeing 727-25
- Aircraft serial: 18274
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: ST104Z
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

LOSS OF NR 2 OIL PRESSURE IN FLT TO BELOW 20 PSI WITH NR 2 OIL PRESSURE LIGHT.  REMOVED AND REPLACED NR 2 ENGINE OIL PRESSURE TRANSMITTER PER MM 79-32-001-4.
